# SDR CALA0400607

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,661 hours, 25,429 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 59358071
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN NR 10 AUX TRACK SLAT CAN XOS 380.229. THE NR 10 AUX TRACK SLAT, CAN WAS REMOVED AND REPLACED IAW SRM 51-30-0 AND 51-20-0.
